Alert archive / Texas / Flash Flood Warnings in 2024

Flash Flood Warning 49, NWS Fort Worth, TX

May 9, 2024Cooke County, Grayson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 9, 2024, 4:46 PM CDT for Cooke County, Grayson County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2024, 4:46 PM CDT (21:46 UTC)
Expired
May 9, 2024, 7:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Cooke County, TX, Grayson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 139 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 5:15 PM CDTFLASH FLOOD1 N Sherman, TXDELAYED REPORT multiple roadways flooded with flowing water throughout the city of Sherman.
May 9, 5:30 PM CDTFLASH FLOOD4 Ssw Gainesville, TXDELAYED REPORT Service roads and main lanes of I-35 closed due to flood waters several feet deep across the roadway.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 9.8 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2024-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2024-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3117 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

966 
WGUS54 KFWD 092146
FFWFWD
TXC097-181-100045-
/O.NEW.KFWD.FF.W.0049.240509T2146Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
446 PM CDT Thu May 9 2024

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Eastern Cooke County in north central Texas...
  Grayson County in north central Texas...

* Until 745 PM CDT.

* At 446 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area with another round of heavy rain 
  moving into eastern Cooke and northern Grayson counties. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets, and underpasses as well as other
           poor drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Sherman, Gainesville, Whitesboro, Denison, Howe, Pottsboro, 
  Collinsville, Whitewright, Bells, Tom Bean, Callisburg, Knollwood, 
  Dorchester, Lake Texoma, Eisenhower State Park, Lake Kiowa, 
  Randell Lake, Valley Lake, Preston and Southmayd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3373 9709 3380 9709 3382 9705 3385 9709
      3385 9702 3396 9698 3396 9692 3386 9687
      3387 9679 3382 9676 3392 9666 3389 9659
      3385 9663 3373 9638 3349 9639 3354 9660
      3349 9674 3349 9720 3376 9719 3373 9717

FLASH FLOOD...RADAR INDICATED

$$

Bonnette
4 follow-up statements
174 
WGUS74 KFWD 092205
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
505 PM CDT Thu May 9 2024

TXC097-181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-Grayson TX-
505 PM CDT Thu May 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR EASTERN COOKE AND GRAYSON COUNTIES...

At 505 PM CDT, Doppler radar continues to indicate thunderstorms 
producing heavy rain with another round of heavy rain moving into 
northern Grayson county. Life threatening flash flooding is ongoing 
or expected to begin shortly for the highway 75 corridor in and near 
Sherman. Please do not travel unless necessary.

HAZARD...Life threatening flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Sherman, Gainesville, Whitesboro, Denison, Howe, Pottsboro, 
  Collinsville, Whitewright, Bells, Tom Bean, Callisburg, Knollwood, 
  Dorchester, Lake Texoma, Eisenhower State Park, Lake Kiowa, 
  Randell Lake, Valley Lake, Preston and Southmayd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3373 9709 3380 9709 3382 9705 3385 9709
      3385 9702 3396 9698 3396 9692 3386 9687
      3387 9679 3382 9676 3392 9666 3389 9659
      3385 9663 3373 9638 3349 9639 3354 9660
      3349 9674 3349 9720 3376 9719 3373 9717

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Bonnette
622 
WGUS74 KFWD 092327
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
627 PM CDT Thu May 9 2024

TXC097-092337-
/O.CAN.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke TX-
627 PM CDT Thu May 9 2024

...FLASH FLOOD WARNING IS CANCELLED FOR EASTERN COOKE COUNTY...

New flooding is no longer expected. Please continue to heed 
remaining road closures.

&&

LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
      3378 9648 3373 9638 3354 9639 3355 9675
      3351 9694 3377 9694 3378 9682

$$

TXC181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
627 PM CDT Thu May 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR CENTRAL GRAYSON COUNTY...

At 627 PM CDT, Doppler radar indicates the heavy rain has largely 
ended for northern Grayson county, however life threatening flash 
flooding is likely ongoing for parts of the highway 75 corridor in 
and near Sherman.

HAZARD...Life threatening flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Sherman, Whitesboro, Denison, Pottsboro, Collinsville, Bells, 
  Knollwood, Dorchester, Randell Lake, Eisenhower State Park, Lake 
  Texoma, Valley Lake, Southmayd, Sadler, Boddie, Luella, Locust, 
  Ida and Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
      3378 9648 3373 9638 3354 9639 3355 9675
      3351 9694 3377 9694 3378 9682

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

Bonnette
529 
WGUS74 KFWD 100028
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
728 PM CDT Thu May 9 2024

TXC181-100045-
/O.CON.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
728 PM CDT Thu May 9 2024

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS 
EVENING FOR CENTRAL GRAYSON COUNTY...

At 728 PM CDT, Emergency Management reported that flooding has 
improved, however  flooding of low lying and/or poor drainage areas 
may continue for a few hours until the water has had a chance to 
recede. Please continue to heed remaining road closures.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Emergency management reported.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets, and underpasses as well as other poor
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Sherman, Whitesboro, Denison, Pottsboro, Collinsville, Bells, 
  Knollwood, Dorchester, Randell Lake, Eisenhower State Park, Lake 
  Texoma, Valley Lake, Southmayd, Sadler, Boddie, Luella, Locust, 
  Ida and Ethel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
      3378 9648 3373 9638 3354 9639 3355 9675
      3351 9694 3377 9694 3378 9682

FLASH FLOOD...OBSERVED

$$

Bonnette
442 
WGUS74 KFWD 100049 RRA
FFSFWD

Flash Flood Statement
National Weather Service Fort Worth TX
749 PM CDT Thu May 9 2024

TXC181-100059-
/O.EXP.KFWD.FF.W.0049.000000T0000Z-240510T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grayson TX-
749 PM CDT Thu May 9 2024

...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL GRAYSON COUNTY...

Flood waters have largely receded. Nuisance flooding of low lying 
and/or poor drainage areas may continue for a few hours until the 
water has had a chance to recede. New flooding is no longer 
expected. Please continue to heed remaining road closures.

&&

LAT...LON 3382 9676 3382 9658 3379 9652 3377 9650
      3378 9648 3373 9638 3354 9639 3355 9675
      3351 9694 3377 9694 3378 9682

$$

Bonnette

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 2:07 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 9, 2:07 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
207 PM CDT Thu May 9 2024

...New Short Term, Long Term...

.SHORT TERM... /NEW/
/Through Friday afternoon/

An active afternoon and evening is taking shape across the region
as scattered to numerous storms continue to develop. At 1 pm,
surface analysis show a stationary boundary south of I-20 with
storms already developing near and north of the boundary. While
the 18Z sounding from FWD still shows the cap, a highly unstable
environment with very steep lapse rates and efficient lift will
result in additional storms through the evening. The overall
trend should be an eastward/southward progression of these storms
as the stationary boundary slowly pushes southward. Areas across
North Texas will have the threat for severe storms through 7 pm,
with the threat shifting to Central Texas from 6 pm through 9-10
pm. Very large hail and damaging winds continue to be the main
concerns, however the tornado threat is still present near and
south of the surface boundary. Most of the activity should be
east and south of our area before midnight as the boundary pushes
southward.

The rest of the night should be quiet with clouds slowly clearing
for most locations. Areas across the far southern Central Texas
may see a period of low clouds and patchy fog overnight, but
should clear by early Friday morning. A weak shortwave will move
through our region Friday afternoon into the evening and may
interact with some leftover moisture across Central Texas. This
may result in a few showers and storms across the far western
Central Texas but coverage should stay below 20%. There could be
enough instability for a few strong storms, but at this time the
severe potential remains low. Otherwise, Friday's temperatures
will be slightly cooler with highs in the upper 70s to lower 80s.

Sanchez

&&

.LONG TERM... /NEW/
Update:
Not much has changed in regards to the extended portion of the
forecast. Pleasant weather is expected to start the weekend with
afternoon highs primarily in the mid to upper 70s. Chances for
showers and thunderstorms will begin across our west and southwest
Saturday evening/night increasing in coverage and spreading east
during the day Sunday and into Sunday night. The severe potential
is low on Sunday, but a few storms could produce some small hail.
Thunderstorm chances will continue into Monday primarily
along/east of I-35, exiting to the east by Monday night. Heavy
rainfall and localized flash flooding will be possible in the
Sunday-Monday timeframe, especially across our already water-
logged areas in Central Texas and the Brazos Valley where there is
a 30-40% chance that rainfall totals exceed 2 inches during this
timeframe. We will likely see a break in the rain chances Tuesday-
Tuesday night before storm chances, potentially severe, return in
the Wednesday-Thursday timeframe. See the discussion below for
more details.

Langfeld

Previous Discussion:
/Friday Night Onward/

North winds will drop to 5 to 10 MPH and veer to the northeast
Friday night as a surface ridge moves southeast through the Red
River Valley. The cooler and drier continental airmass (behind the
cold front currently moving slowly through the region) will
create low temperatures ranging from the mid 50s along the Red
River to the lower 60s across Central Texas. The surface ridge
axis will be practically on top of North and Central Texas on
Saturday while weak ridging is simultaneously in place aloft. The
result will be a nice Saturday with light winds and highs
generally in the 75 to 80 degree range. The only minor damper will
be thickening mid and high clouds and a slight chance of showers
across the far west associated with an upper low situated over
the southern Rockies.

Clouds and rain chances will continue to increase Saturday night
as the upstream low advances east. Showers and thunderstorms will
initially be confined to the west and southwest counties, but will
spread east/northeast across the rest of the region on Sunday as
the upper low draws near. With the surface front becoming
stationary along the Gulf Coast, convection will be elevated in
nature, which should mitigate the overall severe weather threat.
However, elevated instability may be sufficient at times to
support quarter sized hail in a few storms Sunday and Sunday
night. Locally heavy rain may also produce flooding in some areas.

Rain chances will continue mainly along and east of I-35 on Monday
as the upper low moves east through the Southern Plains.
Precipitation will end from west to east Monday night as the low
exits to the east and subsidence develops in its wake. Dry
conditions are then expected Tuesday through Tuesday night,
followed by additional chances for thunderstorms on Wednesday as
the next upper trough approaches. The surface front will have
lifted north by then, immersing all of the forecast area back
within the warm sector. The dryline may also come into play,
making Wednesday of next week look like our next (after today)
significant opportunity severe weather.

30

&&

.AVIATION... /Issued 120 PM CDT Thu May 9 2024/
/18z TAFs/

Concerns...TSRA and severe weather potential this afternoon.

Scattered to numerous thunderstorms will continue to develop
through this evening and may impact most of the TAF sites. Latest
guidance still show the main window for TSRA near DFW Metroplex
sites between 20-22Z, but storms may be in the vicinity through
01-02Z. For Waco, the window for TSRA is a little bit later
between 0-3Z. Some of these storms will be severe with large hail
and damaging winds. Coverage of storms will likely increase this
afternoon and evening before they exit our area before midnight.
After that, VFR and northerly winds should continue through
tomorrow. There is still a medium chance KACT may see a period of
MVFR between 08-13Z as today's front lingers just south of that
area.

Sanchez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    62  82  62  78  62 /  20   0   5   5  30
Waco                64  79  62  76  63 /  60   5  10  10  30
Paris               60  79  56  80  60 /  20   0   0   0  10
Denton              59  80  58  78  60 /  20   0   5   5  30
McKinney            60  80  58  78  60 /  20   0   0   0  20
Dallas              64  81  62  79  63 /  20   0   5   5  20
Terrell             62  80  59  78  61 /  30   0   0   0  20
Corsicana           64  83  62  78  64 /  60   0   5   5  20
Temple              64  80  62  77  62 /  60   5  10  10  30
Mineral Wells       58  80  59  75  59 /  20   0   5  10  40

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, May 9, 1:26 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
126 PM CDT Thu May 9 2024

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
126 PM CDT Thu May 9 2024

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
There is a chance of thunderstorms this afternoon and evening,
primarily near and south of the US-380 corridor. Some storms may be
severe with very large hail, damaging winds, and perhaps a tornado or
two. Locally heavy rain may also cause flooding in some areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Storm chances will return on Sunday and Monday. A brief lull in
storms will occur on Tuesday, followed by additional storm chances
Wednesday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely this afternoon and evening, especially
along and south of I-20.

In the hours before

Local storm report, May 9, 4:33 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
433 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Hail             3 E Lipan               32.52N 98.00W
05/09/2024  E1.00 Inch       Hood               TX   Emergency Mngr

            Quarter size hail east of Lipan.

&&

JH
Local storm report, May 9, 4:35 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
435 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     Hail             6 S Roxton              33.47N 95.71W
05/09/2024  E2.00 Inch       Delta              TX   Trained Spotter

            Spotter now reports 2-inch hail in northern
            Delta county on FM 128.

&&

ML
Local storm report, May 9, 4:37 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
437 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     Hail             Tolar                   32.39N 97.92W
05/09/2024  E3.25 Inch       Hood               TX   Public

            3.25 inch hail reported in Tolar.

&&

JH
Local storm report, May 9, 4:39 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
439 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Tstm Wnd Dmg     Honey Grove             33.58N 95.91W
05/09/2024                   Fannin             TX   Emergency Mngr

            Emergency management reported trees down in
            the town of Honey Grove, Texas. Powerlines
            are down on the south side of Honey Grove
            along HWY 34. It was reported that
            powerlines fell on top of one vehicle
            trapping people inside. Damage to a barn was
            also reported.

&&

ML
Local storm report, May 9, 4:41 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
441 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     Hail             Luella                  33.57N 96.54W
05/09/2024  M2.50 Inch       Grayson            TX   Emergency Mngr

            Emergency management reported tennis
            ball-sized hail in Luella along Cedar Rd.

&&

ML
Local storm report, May 9, 4:46 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
446 PM CDT Thu May 9 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     Hail             9 SE Granbury           32.36N 97.67W
05/09/2024  E1.75 Inch       Hood               TX   Amateur Radio

            Golf ball size hail reported in Pecan
            Plantation.

&&

JH

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt54 min
May 8, 7:13 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar62 min
May 8, 7:29 PM CDTTornado WarningFWDLamar31 min
May 8, 7:32 PM CDTSevere Thunderstorm WarningFWDCollin, Hunt58 min
May 8, 7:55 PM CDTSevere Thunderstorm WarningFWDCollin, Delta, Hopkins, Hunt50 min
May 8, 7:57 PM CDTTornado WarningFWDLamar33 min
May 8, 8:39 PM CDTSevere Thunderstorm WarningFWDHopkins, Hunt, Rains54 min
May 8, 9:01 PM CDTTornado WarningFWDHopkins, Hunt, Rains29 min
May 8, 9:28 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHopkins38 min
May 8, 9:45 PM CDTSevere Thunderstorm WarningFWDKaufman, Rains, Van Zandt60 min
May 8, 10:19 PM CDTSevere Thunderstorm WarningFWDVan Zandt26 min
May 8, 10:41 PM CDTSevere Thunderstorm WarningFWDVan Zandt34 min
May 9, 6:49 AM CDTRiver Flood WarningFWDHunt13 hr
May 9, 11:01 AM CDTSevere Thunderstorm WarningFWDYoung44 min
May 9, 11:45 AM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Young60 min
May 9, 12:38 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDJack, Montague, Wise67 min
May 9, 1:20 PM CDTSevere Thunderstorm WarningFWDJack55 min
May 9, 1:41 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Denton, Montague, Wise64 min
May 9, 1:55 PM CDTSevere Thunderstorm WarningFWDMontague65 min
May 9, 2:01 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens59 min
May 9, 2:07 PM CDTSevere Thunderstorm WarningFWDPalo Pinto68 min
May 9, 2:37 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCollin, Denton, Grayson68 min
May 9, 2:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCooke, Grayson36 min
May 9, 2:56 PM CDTSevere Thunderstorm WarningFWDCooke, Montague64 min
May 9, 3:00 PM CDTSevere Thunderstorm WarningFWDEastland, Erath, Palo Pinto, Stephens60 min
May 9, 3:12 PM CDTSevere Thunderstorm WarningFWDPalo Pinto, Parker47 min
May 9, 3:35 PM CDTFlash Flood WarningFWDMontague2 hr
May 9, 3:37 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson53 min
May 9, 3:52 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDErath, Hood, Palo Pinto68 min
May 9, 3:54 PM CDTSevere Thunderstorm WarningFWDCooke, Montague66 min
May 9, 3:59 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar76 min
May 9, 4:13 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 9, 4:18 PM CDTSevere Thunderstorm WarningFWDDelta, Lamar57 min
May 9, 4:25 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDFannin, Grayson65 min
May 9, 4:34 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHill, Johnson, Somervell56 min
May 9, 4:42 PM CDTSevere Thunderstorm WarningFWDCooke, Grayson63 min
May 9, 4:54 PM CDTTornado Warning Tornado observedFWDDelta, Lamar12 min
May 9, 4:55 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Erath, Hamilton65 min
May 9, 5:25 PM CDTSevere Thunderstorm Warning Destructive damage threatFWDHill65 min
May 9, 5:42 PM CDTSpecial Weather StatementFWDFannin33 min
May 9, 5:44 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDBosque, Coryell, Hamilton, McLennan61 min
May 9, 6:03 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDHill, Navarro57 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningFWDMcLennan63 min
May 9, 6:21 PM CDTSevere Thunderstorm Warning Considerable damage threatFWDCoryell, McLennan54 min
May 9, 6:37 PM CDTSevere Thunderstorm WarningFWDFalls, Limestone53 min
May 9, 6:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, McLennan45 min
May 9, 6:55 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone, Navarro52 min

Nearby

Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.